# SDR FDEA202010132496

- Difficulty date: October 13, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 99,594 hours, 35,660 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB30271
- Part serial: 46975
- Condition: Worn
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK SNRM 820 LT WING: DROOP LEADING EDGE OUTBOARD EDGE HAS WEAR MARKS AND DOUBLER IS WORN THROUGH, MARKED AND DOT 44.  DISCREPANCY IS A MAJOR REPAIR, PER GMM-06-2-100 AND SRM 51-90-01 VOL 2.  REQUIRES SDR, RDR, AND ALL FABRICATION PROCESSES AS REQUIRED.  LT DLE FILLER REPAIR C/W, PER SRM 57-10-00 REPAIR 95 FIR 96 PG 111.
